Would you like to be a member of our research panel? Join here - there's (nearly) always a great incentive offered for your views.

Really unwell after whooping cough jab?

(4 Posts)
kayleighb21 Sat 29-Oct-16 18:58:01

I had the whooping cough jab on Thursday AM (its not Saturday evening) and I have the worst headache I have had for a long time and feel a bit achy and rubbish in general. I was thinking I was maybe starting with a cold but I'm not really sneezing etc.. do you think this could be a side effect of the jab? Have any of you guys had this?

PeachBellini123 Sun 30-Oct-16 08:06:41

It can't give you a virus as it's not a live vaccine. I had a v.sore arm afterwards and the nurse did warn I might be headachy.

Unfortunately it's November and lots of bugs around so it'a most likely that.

Rest up.

scaevola Sun 30-Oct-16 08:19:51

Headache, fatigue and mild fever are all noted as possible side effects of the jab (info is all in the pack insert info leaflet).

Or they could just be one of the bugs going around. Because for example in US, they found that the rate for those experiencing moderate to severe headaches in the fortnight after receiving Boostrix was 15.7%. But so did 12.7% of the those in group who did not receive the jab who were monitored in the same way.

TipBoov Sun 30-Oct-16 22:46:29

Yes I had this, a headache and felt quite "fluey" - it really knocked me for six!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now